# SDR SWAA2022053197401

- Difficulty date: April 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER FIXED T/E WIGGLE PANEL SUPPORT BRACKET CRACKED & SHEARED FASTENERS @ O.R.S.S 261 # 1 PYLON LOWER FIXEC FAIRING TIP MKD DOT / INSTALLED NEW BRACKET AT LW REAR SPAR LOWER ASPER B 737-700 SRM 51-40-02-0G-0
